# SDR QEMY202001230001

- Difficulty date: April 26, 2019
- Submitted: January 23, 2020
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 777*
- Engine: Ge GE9094B
- Engine time: 58,776 hours, 8,488 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spool
- Part number: 1844M90G02
- Part serial: GWN0PR69
- Condition: Cracked
- Location: Engine
- Part time: 18,831 hours, 3,012 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT THE GE AVIATION WALES ENGINE SHOP AT THE INSPECTION PROCESS A JAL GE90-94B, ESN 900455, HPC 8-10 SPOOL HAS FAILED ECI.   THE SPOOL WAS FITTED NEW AT LAST SHOP VISIT.  THE SPOOL HAS BEEN RETURNED TO THE OEM FOR FURTHER INVESTIGATION ON CASE #01142583.
